MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Canadian journal of ophthalmology. Journal canadien d'ophtalmologie · 1985

Methyltestosterone-induced night blindness.

Nisbett S B, Parker J A, Habal F

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

A 59-year-old man presented with a 3-month history of night blindness and a 9-month history of steatorrhea. Both symptoms had appeared after he had begun taking methyltestosterone. Investigations revealed low serum levels of carotene (0.1 mmol/L) and vitamin A (0.4 to 0.7 mmol/L), anomalous colour perception, elevation of the rod threshold by 3.5 log units in dark adaptometry, and decreased b-wave amplitudes in photopic and scotopic electroretinograms. No biochemical evidence of cholestasis was elicited. The symptoms and the biochemical and electrophysiologic abnormalities resolved within 9 months of the discontinuation of methyltestosterone.

Для цитирования: Nisbett S B, Parker J A, Habal F. Methyltestosterone-induced night blindness.. Canadian journal of ophthalmology. Journal canadien d'ophtalmologie. 1985.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.